# SDR SWAA2013010711190

- Difficulty date: December 5, 2012
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65C28106
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 1016 BULKHEAD DOME WEBS LOCATED BETWEEN LBL 3 AND RBL 3 AT WL 189.  PERFORMED REPAIR ON BS 1016 BULKHEAD DOME WEB LOC BETWEEN RBL 7 TO LBL 7 WL 189 IAW ACO#7360-53 AND DWG 65C28106.
